# SDR SWAA2022031028407

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL # 140DF HAS 2 EA RETENSION STRIPS WITH CORROSION IN SEVERAL AREAS / 2EA RETENSION STRIPS P/N 453A2611-5; 453A2611-6 FOR AFT CARGO COMPARTMENT FLOOR PNL# 140DEF REPLACED WITH NEW RETENSION STRIPS IAW IPC 25-52-10-02; P/N 453A2611-5; 453A2611-6. REPLACED ON SHELF/PARTS RACK. ATAG WN9003; ATAG A76773
